West Virginia, 2023

High Wind and Strong Wind in West Virginia, March 25, 2023

March 25, 2023 · NWS RLX · 16 events in 16 counties and zones

Strong winds infiltrated the region on the afternoon of March 25th in the wake of a cold front. A tightened pressure gradient took residence over West Virginia during the early afternoon hours, which resulted in strong winds from aloft mixing down to the surface.

Where it happened

Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$68,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

Strong winds infiltrated the region on the afternoon of March 25th in the wake of a cold front. A tightened pressure gradient took residence over West Virginia during the early afternoon hours, which resulted in strong winds from aloft mixing down to the surface. Across West Virginia, the highest wind gusts that were observed occurred at the Clarksburg airport (64 mph) and at a mesonet station in Snowshoe (61 mph). Elsewhere, it was not uncommon to see winds between 45-55 mph through the course of the afternoon.

These strong surface gusts, coupled with saturated grounds from previous rainfall, resulted in not only downed trees and power lines, but a few instances of roof damage. A local motor vehicle business in Bridgeport lost part of the roof awning that evening around the time the aforementioned 64 mph wind was observed in Clarksburg. In Roane County, strong winds destroyed a mobile home in the town of Colt Ridge, with multiple reports of additional roof damage within the neighborhood. In the midst of the strong winds, a man died after a tree fell on him in Cabell County as he attempted to secure items that were blowing in the wind.

Once the low pressure system quickly departed towards New England on the evening of March 25th, surface winds weakened.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Mar 25, 7:45 AM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 25, 7:45 AM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
845 AM EDT Sat Mar 25 2023

.SYNOPSIS...
Strong low pressure system brings a cold front through today.
Strong winds this afternoon. Dry Sunday. Upper level
disturbances Monday and Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 845 AM Saturday...

The remainder of the Flood Watch for Flash Flooding was
canceled, as the last of the causative rain had moved out of
the area.

The rest of the forecast was largely on track, with strong
winds aloft already beginning to mix through.

As of 655 AM Saturday...

Rain showers are progressing through the eastern half of the
CWA this morning and should exit in the next couple of hours.
Have updated PoPs as this batch of showers has been moving
through faster than previously anticipated.

As of 315 AM Saturday...

Key Points:
* Rain and storms spread into the area ahead of and along a cold
  front this morning. Flooding is possible in areas already
  saturated from previous rain.
* Winds strengthen into the afternoon, with gusts to around
  45-55 mph possible into the evening.
* Drier behind the front today and as high pressure builds
  tonight.

Rain and isolated to scattered thunderstorms are approaching the
western border of the CWA as a low pressure system tracking towards
the Great Lakes ushers a cold front towards the area. The front is
projected to move through the CWA this morning, then exit to
the east as the parent low progresses into Canada.

Areas that are have already been saturated by previous rainfall will
be particularly sensitive to the additional rain occurring ahead of
and along the front. Therefore, the Flood Watch will remain in
effect across portions of southeast OH, northeast KY, northern and
western WV until this afternoon.

Precipitation will taper off following the passage of the cold
front, allowing drier conditions to return to much of the area this
afternoon and evening. That being said, can't rule out a few
additional showers as moisture wraps around behind the departing
system this evening.

Winds will gradually strengthen as a low level jet moves over the
area today, with gusts as high as 45-55 mph possible by afternoon.
Strong gusts are projected to continue into the evening, then
gradually relax for tonight. Wind Advisories remain in effect across
the area from late morning into the evening.

A quieter night is expected as surface high pressure builds across
the CWA.

Temperatures have begun to slowly rise as southerly flow transports
warmer air into the area ahead of the front. High temperatures are
expected to rise to upper 50s to low 70s during the day. Cooler air
return in the wake of the front, with low temperatures expected to
bottom out in the 30s to low 40s tonight.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
As of 210 AM Saturday...

Surface high pressure will allow for dry weather on Sunday. An upper
level disturbance will then provide a chance of showers on Monday. A
stronger upper level disturbance and associated surface low
will then provide even better chances of showers on Tuesday.
Even so, both system on Monday and Tuesday should have
precipitation amounts that are on the lighter side, so no flood
threat.

Some colder air behind the system Tuesday night could provide
some light upslope snow or flurries, but nothing significant.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 210 AM Saturday...

A high pressure system will build over the region and provide dry
weather for Wednesday. This will be rather short lived however, as
another system will provide for additional precipitation for
late Thursday into the weekend. Models are in disagreement in
the details of this system however, so confidence in the timing
of rainfall is low.

&&

.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
As of 655 AM Saturday...

Rain showers and a few storms are working eastward out of the
area this morning. A break in precipitation will be possible,
then additional showers and storms are expected to develop
later this morning into afternoon as a cold front pushes
through. During the valid TAF period, VFR is generally expected
outside of showers/storms. Within rain/storms, MVFR to IFR
restrictions may periodically occur.

Winds will increase by afternoon, with gusts to around 35-45KTs
possible across the area into the evening. Winds will then
gradually diminish beyond 00Z. A period of LLWS may be possible
this morning before gusts start mixing down to the surface.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Extent/duration of LLWS before gusty winds
begin may vary. Timing of improving conditions later today may
vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
EDT 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  L    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    L    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 12Z SUNDAY...
IFR conditions possible along the mountains Tuesday night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Advisory until 8 PM EDT this evening for WVZ005>011-
     013>020-024>034-039-040-515>522-525.
     Wind Advisory from noon today to midnight EDT tonight for
     WVZ523-526.
OH...Wind Advisory until 8 PM EDT this evening for OHZ066-067-075-
     076-083>087.
KY...Wind Advisory until 8 PM EDT this evening for KYZ101>103-105.
VA...Wind Advisory until 8 PM EDT this evening for VAZ003-004.

&&

SYNOPSIS...RPY/JLB
NEAR TERM...TRM/JLB
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...JLB
Hazardous weather outlook, Mar 25, 6:52 AM EST, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
752 AM EDT Sat Mar 25 2023

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>522-525-261200-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Randolph-
752 AM EDT Sat Mar 25 2023

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523-526-261200-
Northwest Pocahontas-Southeast Randolph-
752 AM EDT Sat Mar 25 2023

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ524-261200-
Southeast Pocahontas-
752 AM EDT Sat Mar 25 2023

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Mar 25, 4:19 AM EST, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Charleston WV
519 AM EDT Sat Mar 25 2023

WVZ008-013>018-024>027-034-515-517-251000-
Wyoming WV-Roane WV-Wirt WV-Kanawha WV-Lincoln WV-Mingo WV-
Northwest Fayette WV-Calhoun WV-Jackson WV-Northwest Raleigh WV-
Clay WV-Boone WV-Logan WV-Putnam WV-
519 AM EDT Sat Mar 25 2023

...A strong line of thunderstorms will impact portions of central
Calhoun, Kanawha, east central Putnam, east central Lincoln,
southern Wirt, Roane, Wyoming, southeastern Jackson, southeastern
Mingo, northwestern Raleigh, eastern Logan, west central Clay,
northwestern Fayette and Boone Counties through 600 AM EDT...

At 517 AM EDT, Doppler radar was tracking a strong line of
thunderstorm near Leroy to Sissonville to just south of Coal
Mountain, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, Nitro, Madison, Spencer, Elizabeth, Pineville,
Grantsville, Jefferson, South Charleston, St. Albans, Dunbar,
Sissonville, Montgomery, Chesapeake, Marmet, Oceana, Belle,
Clendenin, Cedar Grove and East Bank.

This includes the following highways...
 Interstate 79 between mile markers 1 and 31.
 Interstate 77 in West Virginia between mile markers 96 and 127.
 Interstate 64 in West Virginia between mile markers 47 and 57.
 West Virginia Turnpike between mile markers 64 and 95.
 Route 119 between mile markers 52 and 53, between mile markers 55
and 56, and between mile markers 62 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

&&

LAT...LON 3752 8183 3755 8185 3838 8184 3908 8142
      3901 8104 3751 8148
TIME...MOT...LOC 0917Z 248DEG 56KT 3810 8179

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KH
Special weather statement, Mar 25, 4:34 AM EST, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
534 AM EDT Sat Mar 25 2023

WVZ033-034-515>518-251015-
Wyoming WV-Northwest Raleigh WV-McDowell WV-Southeast Raleigh WV-
Southeast Fayette WV-Northwest Fayette WV-
534 AM EDT Sat Mar 25 2023

...A strong line of thunderstorms will impact portions of eastern
McDowell, Raleigh, eastern Wyoming and Fayette Counties through 615
AM EDT...

At 531 AM EDT, Doppler radar was tracking a strong line of
thunderstorms from near Montgomery to Pineville to near War
moving east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beckley, Fayetteville, Welch, Rainelle, Pineville, Babcock State
Park, Oak Hill, Mullens, Mount Hope, Mabscott, Ansted, Sophia, Gary,
War, Gauley Bridge, Northfork, Piney View, Coal City, Prosperity and
Crab Orchard.

This includes the following highways...
 West Virginia Turnpike between mile markers 28 and 65.
 Interstate 64 in West Virginia between mile markers 120 and 136.
 Route 19 between mile markers 1 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

&&

LAT...LON 3723 8172 3819 8128 3809 8088 3808 8089
      3806 8086 3806 8080 3804 8083 3798 8077
      3795 8081 3787 8075 3782 8094 3768 8088
      3771 8098 3759 8109 3758 8120 3751 8121
      3746 8131 3727 8142 3721 8156 3720 8168
TIME...MOT...LOC 0931Z 261DEG 46KT 3779 8149

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

13 strong wind, 3 high wind. Local standard time, as filed.

Strong Wind, Cabell

When
March 25, 10:00 AM EST to 7:00 PM EST
Where
Cabell forecast zone
Measured
47 kt (54 mph) measured gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
38.420, -82.242 (the zone’s center; the record gives no point)

A tree fell at the 6200 block of Rosalind Road in the Pea Ridge area, killing a person outdoors. Near the West Virginia/Ohio state line, a tree fell onto power lines along County Road 411 near County Road 12. A nearby mesonet measured a 54 mph wind gust around the times these trees fell.

Strong Wind, Barbour

When
March 25, 11:00 AM EST to 7:00 PM EST
Where
Barbour forecast zone
Measured
45 kt (52 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.133, -80.003 (the zone’s center; the record gives no point)

Several trees were blown down in the county, including onto Route 20 and Hangar Road. An unsecured greenhouse was blown away and damaged near the intersection of County Route 12/8 and Laurel Creek Road.

Strong Wind, Upshur

When
March 25, 11:00 AM EST to 7:00 PM EST
Where
Upshur forecast zone
Measured
38 kt (44 mph) measured gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
38.898, -80.233 (the zone’s center; the record gives no point)

A few trees were blown down in the town of Rock Cave, including at the intersection of Big Run Road and French Reeder Road as well as along Rock Cave Road. The Automated Weather Observing System in Buckhannon measured a wind gust of 44 mph just before noon.

Strong Wind, Lewis

When
March 25, 12:00 PM EST to 7:00 PM EST
Where
Lewis forecast zone
Measured
45 kt (52 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
38.996, -80.502 (the zone’s center; the record gives no point)

Several areas observed downed trees in the county, including Three Lick Road near Burnsville, Elk Lick Road near Jackson Mill, and Gee Lick Road in Weston.

Strong Wind, Lincoln

When
March 25, 12:00 PM EST to 7:00 PM EST
Where
Lincoln forecast zone
Measured
35 kt (40 mph) measured gust
Property damage
$6,000
Reported by
Emergency Manager
Coordinates
38.175, -82.070 (the zone’s center; the record gives no point)

In and around Hamlin, several trees and power lines were blown down throughout the afternoon. A carport was uplifted and became entangled in power lines. A local mesonet measured a 40 mph gust during a time some of these trees were observed to have fallen.

Strong Wind, McDowell

When
March 25, 12:00 PM EST to 7:00 PM EST
Where
McDowell forecast zone
Measured
45 kt (52 mph) estimated gust
Property damage
$250
Reported by
911 Call Center
Coordinates
37.379, -81.654 (the zone’s center; the record gives no point)

A tree was blown down onto Smokestack Hill Road near Kimball.

Strong Wind, Ritchie

When
March 25, 12:00 PM EST to 7:00 PM EST
Where
Ritchie forecast zone
Measured
48 kt (55 mph) measured gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
39.178, -81.063 (the zone’s center; the record gives no point)

Power lines were blown down onto Victory Ridge Road in Ellensboro. Local observations measured gusts between 40-50 mph early in the afternoon, with a peak gust measured in Freeport of 55 mph around the same time the power lines were downed.

Strong Wind, Boone

When
March 25, 1:00 PM EST to 7:00 PM EST
Where
Boone forecast zone
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
38.023, -81.711 (the zone’s center; the record gives no point)

A few trees were blown down across the county, including along Horse Creek Road and Robert C Byrd Freeway in the Julian township as well as a few near Sylvester.

Strong Wind, Gilmer

When
March 25, 1:00 PM EST to 7:00 PM EST
Where
Gilmer forecast zone
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
38.924, -80.857 (the zone’s center; the record gives no point)

A large tree fell and blocked portions of Sinking Creek Road near Glenville.

Strong Wind, Kanawha

When
March 25, 1:00 PM EST to 7:00 PM EST
Where
Kanawha forecast zone
Measured
46 kt (53 mph) measured gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
38.337, -81.528 (the zone’s center; the record gives no point)

A large tree was blown down onto Corridor G between Charleston and South Ridge, blocking both of the northbound lanes. Local mesonets measured gusts between 40-45 mph early in the afternoon, peaking at 53 mph at the Charleston airport just before sunset.

Strong Wind, Northwest Raleigh

When
March 25, 1:00 PM EST to 7:00 PM EST
Where
Northwest Raleigh forecast zone
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
37.771, -81.249 (the zone’s center; the record gives no point)

A tree fell across Clear Fork Road near Middle Lawson Road outside the town of Whitesville. Power lines were also downed in the process.

Strong Wind, Putnam

When
March 25, 1:00 PM EST to 7:00 PM EST
Where
Putnam forecast zone
Measured
39 kt (45 mph) measured gust
Property damage
$250
Reported by
NWS Employee
Coordinates
38.509, -81.909 (the zone’s center; the record gives no point)

Several healthy trees in the town of Kenna had limbs snapped and blown down onto the roadways. A mesonet in Poca observed a 45 mph peak wind gust that afternoon.

Strong Wind, Wood

When
March 25, 1:00 PM EST to 7:00 PM EST
Where
Wood forecast zone
Measured
49 kt (56 mph) measured gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
39.211, -81.515 (the zone’s center; the record gives no point)

Several trees were blown down and shingles were blown off of a roof of a home in Mineral Wells. The Parkersburg airport measured a wind gust of 56 mph at the time these trees were blown down.

High Wind, Northwest Pocahontas

When
March 25, 5:00 PM EST to 8:00 PM EST
Where
Northwest Pocahontas forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
38.332, -80.008 (the zone’s center; the record gives no point)

High Wind, Roane

When
March 25, 5:00 PM EST to 8:00 PM EST
Where
Roane forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Social Media
Coordinates
38.714, -81.348 (the zone’s center; the record gives no point)

In Colt Ridge, a mobile home was destroyed when the roof was blown off in the midst of strong winds. Multiple buildings also observed damaged roofs in the town.

High Wind, Harrison

When
March 25, 6:00 PM EST to 8:00 PM EST
Where
Harrison forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
39.284, -80.380 (the zone’s center; the record gives no point)

A roof awning was blown off of a motor vehicle building on Main Street in Bridgeport. Power lines and trees were blown down in several spots across the county, resulting in multiple brush fires. The Clarksburg airport observed a 64 mph wind gust that evening around 10 PM.

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in West Virginia in 2023Every state in 2023This day in weather historyWarnings in West Virginia, March 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1079441, 1079439, 1079464, 1079449, 1079450, 1079451, 1079460, 1079440, 1079442, 1079446, 1079453, 1079459, 1079465, 1079452, 1079461, 1079443.